# SDR SWIA2024120301307

- Difficulty date: October 11, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 44,218 hours, 32,889 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 349.00 AT STGR 25R HAS GALVANIC CORROSION TRANS 28980671     (C-CHECK RO 11/30/2024)    UPON ATTEMPTING TO REMOVE THE CORROSION FROM FRAME 349.00 AT STGR 25R FOUND CORROSION TO BE 100% MATERIAL LOSS , FRAME 349.00 NEEDS TO BE REPAIRED. REF: CRJ-700 S.R.M.51-21-06-001-001-A01. REMOVED AND  INSTALLED FRAME 349 LOWER SECTOR STR25R TO STR25L REF DWG# SH690-31350 REV: M DATE: 2017/11/22 AND CRJ700 SRM 51-42-06-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
